Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Homotopical localizations of module spectra


Authors: Carles Casacuberta and Javier J. Gutiérrez
Journal: Trans. Amer. Math. Soc. 357 (2005), 2753-2770
MSC (2000): Primary 55P42, 55P43, 55P60
Published electronically: September 23, 2004
MathSciNet review: 2139526
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove that stable $f$-localizations (where $f$ is any map of spectra) preserve ring spectrum structures and module spectrum structures, under suitable hypotheses, and we use this fact to describe all possible localizations of the integral Eilenberg-MacLane spectrum $H{\mathbb{Z} }$. As a consequence of this study, we infer that localizations of stable GEMs are stable GEMs, and it also follows that there is a proper class of nonequivalent stable localizations.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2000): 55P42, 55P43, 55P60

Retrieve articles in all journals with MSC (2000): 55P42, 55P43, 55P60


Additional Information

Carles Casacuberta
Affiliation: Departament d’Àlgebra i Geometria, Universitat de Barcelona, Gran Via, 585, 08007 Barcelona, Spain
Email: carles.casacuberta@ub.edu

Javier J. Gutiérrez
Affiliation: Departament de Matemàtiques, Universitat Autònoma de Barcelona, 08193, Bellaterra, Spain
Address at time of publication: Departament d’Àlgebra i Geometria, Universitat de Barcelona, Gran Via, 585, 08007 Barcelona, Spain
Email: jgutierr@mat.uab.es, jgutier@mat.ub.es

DOI: http://dx.doi.org/10.1090/S0002-9947-04-03552-4
PII: S 0002-9947(04)03552-4
Keywords: Localization, ring spectrum, module spectrum, stable GEM
Received by editor(s): May 1, 2002
Received by editor(s) in revised form: November 3, 2003
Published electronically: September 23, 2004
Additional Notes: The authors were supported by MCyT grants PB97-0202, BFM2001-2031, and FP98 16587447
Article copyright: © Copyright 2004 American Mathematical Society